[Hyperkalemia due to low-molecular-weight heparin].
Аннотация
BACKGROUND
The cause of hyperkalemia is frequently iatrogenic. Patient's prescriptions should therefore be checked in the analysis of the hyperkalemia. Low-molecular-weight heparin is not often suspected to cause this.
CASE DESCRIPTION: A 64-year-old man, hospitalized because of a complicated clinical course of pancreatitis, developed an acute severe hyperkalemia. Further analysis was susceptive for hypoaldosteronism, which was confirmed with biochemical testing. The only drug that could cause hyperkalemia in this case was nadroparin, which was prescribed because of vena lienalis and a superior mesenteric vein thrombosis. A rechallenge with nadroparin showed a rapid rise in serum potassium, confirming our suspicion.
CONCLUSION
In the diagnostic work-up of hyperkalemia, hypoaldosteronism should be considered in patients using LMWH. In particular when other risk factors for hyperkalemia are present, monitoring of potassium could be advised in patients receiving these agents.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.